# SDR M7K2008F00040

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N807MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3912
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Potentiometer
- Part number: 116SF2C502W00253
- Condition: Failed
- Part time: 124 hours
- Component: Ecds
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN A FAULT CODE WAS GENERATED THAT INDICATED A FAULT WITH COLLECTIVE POTENTIOMETER. A NEW POTENTIOMETER WAS INSTALLED AND NO FURTHER DEFECT NOTED.  THIS HAS BEEN A VERY COMMON FAULT FOR THIS PART.  RECENTLY IT WAS DETERMINED THAT ELECTRICAL HARNESS FOR THIS SIGNAL WAS LACKING SHIELDING, ADJACENT WIRING MAY HAVE BEEN INDUCING SOME SPURIOUS INPUTS TO FADEC THAT WERE INTERPRETED AS A FAULT. RE-ROUTED OUR AIR CONDITIONING WIRE HARNESS TO INCLUDE SPACERS SO AS TO REDUCE CHANCE OF SIGNAL CORRUPTION, OCCURRENCES OF THIS FAILURE TYPE HAVE BEEN SIGNIFICANTLY REDUCED.  THIS MAY BE A COINCIDENCE BUT A CASE IS BUILDING TO USE SHIELDED HARNESS TO CARRY THIS RESISTANCE SIGNAL TO FADEC.  (K)
